# SDR YENA2023033100310

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,563 hours, 1,243 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2924, LAX-JFK. (ETOPS) REF LOG PAGE 3569618 ITEM #1 ENG #1 BLEED ABNORMAL PRESSURE ENG #1 HP VALVE FAULT.  REPLACED ENG 1 BLEED HARNESS (FIN: 4170KS) REF AMM 36-11-61. MX-4 UPDATED PLACARD REMOVED.
